Top answers from doctors based on your search:
Disclaimer

light headded and dizzy

A female asked:
Dr. Stanley Ling
Specializes in Internal Medicine
Sick: I am very concerned with the fact that you took that many pills. If there is a reason for that , I would suggest that you speak to you doctor to addre ... Read More
1
1 thank
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Toxic dose: the normal dose is 200-800 mg 2-3 times daily on a full stomach. You are fortunate that you did not develop kidney or liver- you ingested 10,000 mg of ... Read More
Dr. Susan Rhoads
38 years experience Family Medicine
Call for ambulance!: You could have damaged your kidneys or be bleeding internally. Get help now, call an ambulance now! You need medical help. I am glad you are still h ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Doctor can evaluate: For dizziness or lightheaded feelings, a primary care doctor can evaluate. The doctor may run some tests, and may refer to others such as a cardiologi ... Read More
3
3 thanks
A 40-year-old member asked:
Dr. Eric Weisman
36 years experience Neurology
Many possibilities: Basilar migraine, veretbral basilar insufficiency, dehydration, orthostatic hypotention.
A 37-year-old member asked:
Dr. Eric Weisman
36 years experience Neurology
Hmmm.: Many things cause dizziness. The sensation that things are moving further away is uncommon. It is seen with certain types of migraine (often referred ... Read More
A 35-year-old member asked:
Dr. Moshe Usadi
Specializes in Family Medicine
Various: There are a great many things which can cause these symptoms, including blood pressure problems, thyroid problems, inner ear problems, low blood count ... Read More
1
1 thank
A 69-year-old male asked:
Dr. Frank Warren
22 years experience ENT and Head and Neck Surgery
Positional vertigo. : It is possible you are suffering from benign paroxysmal positional vertigo (aka bppv). This condition is due to small crystals in the inner ear that ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Mark Loury
39 years experience ENT and Head and Neck Surgery
May be BPV: Bpv or benign positional vertigo occurs when the head assumes a more horizontal position or the affected ear is closer to the floor..Shortly after ass ... Read More
1
1 thank
A 39-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See your doctor: These symptoms can't be solved in this forum. You need to see your doctor.
A 58-year-old male asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Evaluation: It is time for an evaluation face to face with your doctor. Bring all your medications and supplements with you to your appointment.
A member asked:
Dr. Beth Howell
42 years experience Psychiatry
Several causes: These symptoms could be caused by a number of things and are are rarely serious. Causes include 1) starting a new medication 2) not drinking enough ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month